On some Ostrowski type inequalities via Montgomery identity and Taylor's formula

Authors

  • A. Aglic Aljinovic
  • J. Pecaric

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.112

Abstract

A new extension of the weighted Montgomery identity is given, by using Taylor's formula, and used to obtain some Ostrowski type inequalities and the estimations of the difference of two integral means.

Author Biographies

A. Aglic Aljinovic

Department of Applied Mathematics, Faculty of Electrical Engineering and Computing, University of Zagreb, Unska 3, 10 000 Zagreb, Croatia.

J. Pecaric

Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia.

Downloads

Published

2005-09-30

How to Cite

Aljinovic, A. A., & Pecaric, J. (2005). On some Ostrowski type inequalities via Montgomery identity and Taylor’s formula. Tamkang Journal of Mathematics, 36(3), 199-218. https://doi.org/10.5556/j.tkjm.36.2005.112

Issue

Section

Papers